Homéomorphismes et nombre d'intersection
[Homeomorphisms and intersection numbers]
Comptes Rendus. Mathématique, Volume 356 (2018) no. 8, pp. 899-902.

We prove two rigidity results for automorphism groups of the spaces ML(S) of measured laminations on a closed orientable hyperbolic surface S and PML(S) of projective measured laminations on this surface. The results concern the homeomorphisms of ML(S) that preserve the geometric intersection between laminations and the homeomorphisms of PML(S) that preserve the zero sets of these intersection functions.

On démontre deux résultats de rigidité pour des groupes d'automorphismes de l'espace ML(S) des laminations géodésiques mesurées d'une surface hyperbolique fermée orientable S et de l'espace PML(S) des laminations géodésiques mesurées projectives de S. Les résultats concernent les automorphismes de ML(S) préservant le nombre d'intersection géométrique entre laminations et les homéomorphismes de PML(S) préservant les ensembles de zéros de ces fonctions.

Published online:
DOI: 10.1016/j.crma.2018.06.009
Ohshika, Ken'ichi 1; Papadopoulos, Athanase 2

1 Department of Mathematics, Graduate School of Science, Osaka University Toyonaka, Osaka 560-0043, Japan
2 Institut de recherche mathématique avancée (Université de Strasbourg et CNRS), 7, rue René-Descartes, 67084 Strasbourg cedex, France
     author = {Ohshika, Ken'ichi and Papadopoulos, Athanase},
     title = {Hom\'eomorphismes et nombre d'intersection},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {899--902},
     publisher = {Elsevier},
     volume = {356},
     number = {8},
     year = {2018},
     doi = {10.1016/j.crma.2018.06.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.06.009/}
AU  - Ohshika, Ken'ichi
AU  - Papadopoulos, Athanase
TI  - Homéomorphismes et nombre d'intersection
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 899
EP  - 902
VL  - 356
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.06.009/
DO  - 10.1016/j.crma.2018.06.009
LA  - fr
ID  - CRMATH_2018__356_8_899_0
ER  - 
%0 Journal Article
%A Ohshika, Ken'ichi
%A Papadopoulos, Athanase
%T Homéomorphismes et nombre d'intersection
%J Comptes Rendus. Mathématique
%D 2018
%P 899-902
%V 356
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.06.009/
%R 10.1016/j.crma.2018.06.009
%G fr
%F CRMATH_2018__356_8_899_0
Ohshika, Ken'ichi; Papadopoulos, Athanase. Homéomorphismes et nombre d'intersection. Comptes Rendus. Mathématique, Volume 356 (2018) no. 8, pp. 899-902. doi : 10.1016/j.crma.2018.06.009. http://www.numdam.org/articles/10.1016/j.crma.2018.06.009/

[1] Charitos, C.; Papadoperakis, I.; Papadopoulos, A. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface, Proc. Amer. Math. Soc., Volume 142 (2014) no. 6, pp. 2179-2191

[2] Ivanov, N. Automorphism of complexes of curves and of Teichmüller spaces, Int. Math. Res. Not. IMRN, Volume 1997 (1997) no. 14, pp. 651-666

[3] Luo, F. Automorphisms of Thurston's space of measured laminations, Stony Brook, NY, 1998 (Contemp. Math.), Volume vol. 256 (2000), pp. 221-225

[4] Ohshika, K. A note on the rigidity of unmeasured lamination spaces, Proc. Amer. Math. Soc., Volume 141 (2013) no. 12, pp. 4385-4389

[5] Ohshika, K. Reduced Bers boundaries of Teichmüller spaces, Ann. Inst. Fourier (Grenoble), Volume 64 (2014) no. 1, pp. 145-176

[6] Papadopoulos, A. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface, Proc. Amer. Math. Soc., Volume 136 (2008) no. 12, pp. 4453-4460

[7] Papadopoulos, A. Actions of mapping class groups, Handbook of Group Actions, Vol. I, Adv. Lect. Math. (ALM), vol. 31, Int. Press, Somerville, MA, USA, 2015, pp. 189-248

[8] Royden, H. Automorphisms and isometries of Teichmüller space, Proc. Conf., Stony Brook, New York, 1969 (Ann. Math. Stud.), Volume vol. 66 (1971), pp. 369-383

Cited by Sources: